Loading [MathJax]/jax/output/SVG/config.js
Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikladnaya Diskretnaya Matematika, 2017, Number 38, Pages 119–132
DOI: https://doi.org/10.17223/20710410/38/10
(Mi pdm600)
 

This article is cited in 3 scientific papers (total in 3 papers)

Computational Methods in Discrete Mathematics

Improvement of the lower bound for the complexity of exponentiation

V. V. Kochergin, D. V. Kochergin

Lomonosov Moscow State University, Moscow, Russia
Full-text PDF (657 kB) Citations (3)
References:
Abstract: Let $l(x^n)$ be the minimal number of multiplications sufficient for computing $x^n$. In the paper, we improve the lower bound of $l(x^n)$. We establish that for all $\varepsilon >0$ the fraction of the numbers $k$, $k\le n$, satisfying the relation
\begin{equation*} l(x^k)>\log_2n+\frac{\log_2n}{\log_2\log_2n}\left(1-(2+\varepsilon)\frac{\log_2\log_2\log_2n}{\log_2\log_2n}\right), \end{equation*}
tends to 1 as $n\to\infty$.
Keywords: addition chains, exponentiation, lower bounds of complexity.
Bibliographic databases:
Document Type: Article
UDC: 519.714.1
Language: Russian
Citation: V. V. Kochergin, D. V. Kochergin, “Improvement of the lower bound for the complexity of exponentiation”, Prikl. Diskr. Mat., 2017, no. 38, 119–132
Citation in format AMSBIB
\Bibitem{KocKoc17}
\by V.~V.~Kochergin, D.~V.~Kochergin
\paper Improvement of the lower bound for the complexity of exponentiation
\jour Prikl. Diskr. Mat.
\yr 2017
\issue 38
\pages 119--132
\mathnet{http://mi.mathnet.ru/pdm600}
\crossref{https://doi.org/10.17223/20710410/38/10}
Linking options:
  • https://www.mathnet.ru/eng/pdm600
  • https://www.mathnet.ru/eng/pdm/y2017/i4/p119
  • This publication is cited in the following 3 articles:
    1. Vadim Vasilievich Kochergin, Proceedings of Academician O.B. Lupanov 14th International Scientific Seminar “Discrete Mathematics and Its Applications”, 2022, 4  crossref
    2. Vadim Vasil'evich Kochergin, “Bellman's, Knut's, Lupanov's, Pippenger's problems and their variations as generalizations of the addition chain problem”, MVK, 2022, no. 20, 119  crossref
    3. S. A. Korneev, “O slozhnosti realizatsii sistemy monomov ot dvukh peremennykh skhemami kompozitsii”, PDM, 2021, no. 53, 103–119  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Прикладная дискретная математика
    Statistics & downloads:
    Abstract page:244
    Full-text PDF :98
    References:48
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025